# SDR DALA2019042402714

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 R/H ENG DRAG FITTING #2 HOLE HAS 2 INDICATIONS OF DEFECTS CLOCKED AT 10 OCLOCK AND 3 OCLOCK POSITIONS IN THE UPPER SKIN.   REPAIRED #2 R/H ENGINE DRAG FITTING #2 HOLE PER ER/A 576658-14AD REV ORIGINAL. (1043395)
